# SDR AALA201809121007

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 19,376 hours, 7,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812711
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT FORWARD TRANSITION PANEL BETWEEN BS 767 TO 792.  REPLACED THE TRANSITION PANEL IAW 51-00-05-1.
